# SDR 20010420CW015

- Difficulty date: February 22, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N15Q
- Make and model: Bell 206B
- Aircraft serial: 2235
- Engine: Allsn 250C20
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 206050136184
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND WALK AROUND, RIGHT SKID PANEL METAL STRIP WAS FOUND DEBONDED FROM SKID PANEL.
